JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INTEGRATION WITH RESPECT TO ANALOGUE OF WIENER MEASURE OVER PATHS IN WIENER SPACE AND ITS APPLICATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INTEGRATION WITH RESPECT TO ANALOGUE OF WIENER MEASURE OVER PATHS IN WIENER SPACE AND ITS APPLICATIONS
Ryu, Kun-Sik;
  PDF(new window)
 Abstract
In 1992, the author introduced the definition and the properties of Wiener measure over paths in Wiener space and this measure was investigated extensively by some mathematicians. In 2002, the author and Dr. Im presented an article for analogue of Wiener measure and its applications which is the generalized theory of Wiener measure theory. In this note, we will derive the analogue of Wiener measure over paths in Wiener space and establish two integration formulae, one is similar to the Wiener integration formula and another is similar to simple formula for conditional Wiener integral. Furthermore, we will give some examples for our formulae.
 Keywords
analogue of Wiener measure;measure-valued measure;Bartle integral;Bochner integral;stochastically independent;conditional expectation;
 Language
English
 Cited by
1.
THE ANALOGUE OF WIENER SPACE WITH VALUES IN ORLICZ SPACE,;

충청수학회지, 2014. vol.27. 4, pp.689-695 crossref(new window)
2.
A NOTE ON ANALOGUE OF WIENER SPACE WITH VALUES IN ORLICZ SPACE,;

호남수학학술지, 2015. vol.37. 4, pp.505-512 crossref(new window)
1.
Wiener measure for Heisenberg group, Science China Mathematics, 2014, 57, 8, 1605  crossref(new windwow)
2.
WIENER MEASURE FOR H-TYPE GROUP, International Journal of Mathematics, 2013, 24, 08, 1350060  crossref(new windwow)
3.
THE ANALOGUE OF WIENER SPACE WITH VALUES IN ORLICZ SPACE, Journal of the Chungcheong Mathematical Society, 2014, 27, 4, 689  crossref(new windwow)
4.
A NOTE ON ANALOGUE OF WIENER SPACE WITH VALUES IN ORLICZ SPACE, Honam Mathematical Journal, 2015, 37, 4, 505  crossref(new windwow)
 References
1.
D. H. Cho, A simple formula for an analogue of conditional Wiener integrals and its applications, Trans. Amer. Math. Soc. 360 (2008), no. 7, 3795–3811. crossref(new window)

2.
J. Diestel and J. J. Uhl Jr., Vector Measures, With a foreword by B. J. Pettis. Mathematical Surveys, No. 15. American Mathematical Society, Providence, R.I., 1977.

3.
X. Fernique, Int´egrabilit´e des vecteurs gaussiens, C. R. Acad. Sci. Paris Ser. A-B 270 (1970), A1698–A1699.

4.
L. Gross, Abstract Wiener spaces, Proc. Fifth Berkeley Sympos. Math. Statist. and Probability (Berkeley, Calif., 1965/66), Vol. II: Contributions to Probability Theory, Part 1 pp. 31–42 Univ. California Press, Berkeley, Calif., 1967.

5.
M. K. Im and K. S. Ryu, An analogue of Wiener measure and its applications, J. Korean Math. Soc. 39 (2002), no. 5, 801–819. crossref(new window)

6.
J. Kuelbs and R. Lepage, The law of the iterated logarithm for Brownian motion in a Banach space, Trans. Amer. Math. Soc. 185 (1973), 253–265. crossref(new window)

7.
H. Kuo, Gaussian Measures in Banach Spaces, Lecture Notes in Mathematics, Vol. 463. Springer-Verlag, Berlin-New York, 1975.

8.
R. G. Laha and V. K. Rohatgi, Probability Theory, Wiley Series in Probability and Mathematical Statistics. John Wiley & Sons, New York-Chichester-Brisbane, 1979.

9.
M. Loeve, Probability Theory. Foundations. Random sequences, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955.

10.
C. Park and D. L. Skoug, A simple formula for conditional Wiener integrals with applications, Pacific J. Math. 135 (1988), no. 2, 381–394. crossref(new window)

11.
K. R. Parthasarathy, Probability Measures on Metric Spaces, Probability and Mathematical Statistics, No. 3 Academic Press, Inc., New York-London 1967.

12.
W. J. Padgett and R. L. Taylor, Laws of Large Numbers for Normed Linear Spaces and Certain Frechet Spaces, Lecture Notes in Mathematics, Vol. 360. Springer-Verlag, Berlin-New York, 1973.

13.
K. S. Ryu, The Wiener integral over paths in abstract Wiener space, J. Korean Math. Soc. 29 (1992), no. 2, 317–331.

14.
K. S. Ryu and M. K. Im, A measure-valued analogue of Wiener measure and the measure-valued Feynman-Kac formula, Trans. Amer. Math. Soc. 354 (2002), no. 12, 4921–4951. crossref(new window)

15.
K. S. Ryu and M. K. Im, The measure-valued Dyson series and its stability theorem, J. Korean Math. Soc. 43 (2006), no. 3, 461–489.

16.
K. S. Ryu and S. H. Shim, The rotation theorem on analogue of Wiener space, Honam Math. J. 29 (2007), no. 4, 577–588. crossref(new window)

17.
K. S. Ryu and S. C. Yoo, The existence theorem and formula for an operator-valued function space integral over paths in abstract Wiener space, Houston J. Math. 28 (2002), no. 3, 599–620.

18.
N. Wiener, Differential space, J. Math. Phys. 2 (1923), 131–174.

19.
J. Yeh, Stochastic Processes and the Wiener Integral, Pure and Applied Mathematics, Vol. 13. Marcel Dekker, Inc., New York, 1973.